# SDR 97ZZZM580

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, ACCOMPLISHED VISUAL AND DYE PENETRANT INSPECTION OF THE AFT PRESS BULKHEAD WEB IAW S/B 53-73 REV 1.  FOUND A CRACK ON RIGHT FORWARD SIDE OF THE APB WEB AT INBOARD SIDE OF VERTICAL STIFFENER ABOVE FASTENER ROW.  ACCOMPLISHED TERMINATING ACTION BY REMOVING CRACK SECTION AND INSTALLED A DOUBLER IAW DOUGLAS DWG SR08530007.  ALSO, DURING INSPECTION FOUND A CRACK AT LEFT FORWARD SIDE OF THE APB WEB AT BOTH SIDES OF THE STIFFENERS ABOVE FASTENERS.  ACCOMPLISHED TERMINATING ACTION BY REMOVING CRACK SECTIONS AND INSTALLED DOUBLER IAW DOUG DWG SRO8530007.
